Integral estimates for ordinary differential equations and their application to nonsmooth problems of optimal control
Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1679-1691
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_10_a3,
author = {N. G. Dokuchaev},
title = {Integral estimates for ordinary differential equations and their application to nonsmooth problems of optimal control},
journal = {Differencialʹnye uravneni\^a},
pages = {1679--1691},
year = {1991},
volume = {27},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_10_a3/}
}
TY - JOUR AU - N. G. Dokuchaev TI - Integral estimates for ordinary differential equations and their application to nonsmooth problems of optimal control JO - Differencialʹnye uravneniâ PY - 1991 SP - 1679 EP - 1691 VL - 27 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_10_a3/ LA - ru ID - DE_1991_27_10_a3 ER -
%0 Journal Article %A N. G. Dokuchaev %T Integral estimates for ordinary differential equations and their application to nonsmooth problems of optimal control %J Differencialʹnye uravneniâ %D 1991 %P 1679-1691 %V 27 %N 10 %U http://geodesic.mathdoc.fr/item/DE_1991_27_10_a3/ %G ru %F DE_1991_27_10_a3
N. G. Dokuchaev. Integral estimates for ordinary differential equations and their application to nonsmooth problems of optimal control. Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1679-1691. http://geodesic.mathdoc.fr/item/DE_1991_27_10_a3/